Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have acid reflux, breathing difficulty and rashes. Diagnosed with thyroid problem. Second opinion?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
Hello madam,

Can you help me regarding my health condition. I uploaded some of my resent reports.
Right now I am having acid reflux and one time I felt difficulty in breathing. My stool colour was changed since one month, I am getting serious rashes .

I went to dermatologist . She did couple of blood work and told I had thyroid problem .Just go through my reports and tell me whether I have thyroid problems .

Also I'm getting ticks. I am getting pain near my penis and lower abdomen.

Can u tell me whether malfunction of thyroid is responsible to these problems.
Posted Fri, 5 Apr 2013 in Women's Health
Answered by Dr. Aarti Abraham 11 days later
Thank you for your query.
As per the laboratory reports, your TSH values are marginally raised, so you are suffering from borderline hypothyroidism.
You should start the medications for thyroid disorder as prescribed.
However, your thyroid disorder is NOT responsible for the rashes that are obvious from the picture.
Also the ticks and the pain is not explained by a thyroid disorder.
The rashes could be due to allergy to some medicine being consumer, or part of a general viral infection.
Rarely, auto immune or skin disorder is signified by such rashes.
My advice would have been to consult a Dermatologist, however since you have done that, I would like to know what medications have been started.
The rest of your lab work is normal.

Take care, and feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor